Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The radii of starlikeness and convexity of certain Nevanlinna analytic functions


Authors: Maxwell O. Reade and Pavel G. Todorov
Journal: Proc. Amer. Math. Soc. 83 (1981), 289-295
MSC: Primary 30C45; Secondary 30C75
DOI: https://doi.org/10.1090/S0002-9939-1981-0624916-4
MathSciNet review: 624916
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the radius of starlikeness and the radius of convexity of analytic functions having the forms $ \smallint _{ - 1}^1d\mu (t)/(z - t)$ and $ \smallint _{ - 1}^1zd\mu (t)/(1 - tz)$ where $ \mu (t)$ is a probability measure.


References [Enhancements On Off] (What's this?)

  • [1] D. A. Brannan and W. E. Kirwan, A covering theorem for typically-real functions, Glasgow Math. J. 10 (1969), 153-155. MR 0254222 (40:7431)
  • [2] R. J. Distler, The domain of univalence of certain classes of meromorphic functions, Proc. Amer. Math. Soc. 15 (1964), 923-928. MR 0167610 (29:4882)
  • [3] L. E. Dundučenko, A generalization of classes of analytic functions considered by L. Tchakaloff, Bulgarian Akad. Nauk Izv. Mat. Inst. 5 (1961), 35-41. (Russian, with Bulgarian and English summaries) MR 0126541 (23:A3837)
  • [4] G. M. Golusin, A variational method in the theory of analytic functions, Amer. Math. Soc. Transl. 18 (1961), 1-14. MR 0124491 (23:A1803)
  • [5] W. E. Kirwan, Extremal problems for the typically-real functions, Amer. J. Math. 88 (1966), 942-954. MR 0202994 (34:2853)
  • [6] Maxwell O. Reade, Two applications of close-to-convex functions, Michigan Math. J. 5 (1958), 91-94. MR 0095955 (20:2453)
  • [7] M. S. Robertson, Analytic functions starlike in one direction, Amer. J. Math. 58 (1936), 465-472. MR 1507169
  • [8] St. Ruscheweyh, Nicht-lineare Extremalprobleme für holomorphe Stieltjesintegrale, Math. Z. 142 (1975), 19-23. MR 0374406 (51:10606)
  • [9] L. Tchakaloff, Sur une classe de fonctions analytiques univalentes, C. R. Acad. Sci. Paris 242 (1956), 437-439. MR 0075300 (17:724f)
  • [10] -, Sur les domaines d'univalence de certaines classes de fonctions analytiques, Bulgarian Akad. Nauk Izv. Mat. Inst. 4 (1960), No. 2, 43-55. (Bulgarian, with Russian and French summaries) MR 0123700 (23:A1022)
  • [11] J. S. Thale, Univalence of contained fractions and Stieltjes transforms, Proc. Amer. Math. Soc. 7 (1956), 232-244. MR 0077589 (17:1063a)
  • [12] P. G. Todorov, On the theory of univalent conformal mappings realizable by meromorphic functions with simple poles and positive residues, Ukrain. Mat. Z. 22(3) (1970), 416-422. (Russian) MR 0267090 (42:1992)
  • [13] -, On the theory of schlicht conformal mappings that are realized by certain Nevanlinna classes of analytic functions, Ukrain. Mat. Ž. 23(1) (1971), 118-122. (Russian) MR 0280702 (43:6421)
  • [14] -, Maximal domains of univalence for certain classes of meromorphic functions, Aequationes Math. 11 (1974), 177-188. (Russian) MR 0346145 (49:10871)
  • [15] K. J. Wirths, Über totalmonotone Zahlenfolgen, Arch. Math. 26 (1975), 508-517. MR 0396930 (53:790)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45, 30C75

Retrieve articles in all journals with MSC: 30C45, 30C75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0624916-4
Keywords: Univalence, convexity, starlikeness
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society